# SDR CA991004016

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 188949
- Condition: Sticking
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 4 ENGINE POWER LEVER STIFF AT ALL TIMES.  ENGINE LOWER TELEFLEX CABLE REPLACED.
